Title: A functional-equation of igusa local zeta function
Authors: Denef, Jan ×
Meuser, D #
Issue Date: 1991
Publisher: Johns hopkins univ press
Series Title: American journal of mathematics vol:113 issue:6 pages:1135-1152
ISSN: 0002-9327
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science